Hi, I'm a 15 year old teen boy.
Exactly 6 days ago, my mom cooked a terryaki chicken dinner w/ snow peas and other vegs.
She uses store bought terryaki sauce that has traces of wheat in it.
Thirty minutes after eating 2 bowls of soaked chicken, my stomach ached and I rushed to the toilet. Extreme explosive diarrhea was the result and I felt like I excreted absolutely everything from my intestines (not kidding, at least 3 days of eating). It was the best feeling in the world.
Since then, these last 6 days of pooping have been terrible. I poop/fart out clearish brown liquid. I found one similar case to mine on the web that came to the conclusion that he/she was pooping mucous, and that it would go away soon.
About 30 min. ago, though, I had another bad session of all liquid substance with some blood, even though nothing hurt.
Some additional info: I have been on the accutane drug for 3+ months at a semi-low dosage. I have have red blood cell count of 13, when recommended is 14-21 I went through an absolutely terrible season of cross country, where 75% of the runs were HUGE struggles to not poop my pants (100+ 60 minute sessions of holding poop in with crazy difficulty). I eat no... roots, beans, grains, milk, and hardly any sugar. As far as fiber goes, I eat salads 1+ times a day w/ much spring mix, misc. veggies often. I have been skipping lunch for a while now.
I will tell my parents and we will go to the doctor, I assure you.
asked bySoccertanker (360)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on December 20, 2012
at 11:43 PM
hey buddy. i hate to even mention this but your situation is very similar to what i experience with ulcerative colitis. the urgency is a BIG part of that disease because of the inflammation, same with the diarrhea.
i also know that accutane has been associated with causing ulcerative colitis.
regardless of that, definitely get to the doctor. i know he/she will want to do a colonoscopy on you to see what's going on. it can get bad VERY quickly if you don't take steps to change it through medication, supplements, diet change (whatever works).
on December 20, 2012
at 11:46 PM
I'm no expert but i personally would not take meds unless absolutely life or death. You don't say how long you have been eating clean. I would personally ditch the meds immediately & keep eating clean & see how you go. Like i said i am no expert & i wouldn't pretend to be, so based on what you have wrote go & get medical advice asap regarding your symptoms dude.